A reliable synthesis of discrete-time H_∞ control. Part I: basic theorems and J-lossless conjugators
Control and Cybernetics, Tome 36 (2007) no. 1, pp. 97-141
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_1_a5,
author = {Suchomski, Piotr Jacek},
title = {A reliable synthesis of discrete-time {H_\ensuremath{\infty}} control. {Part} {I:} basic theorems and {J-lossless} conjugators},
journal = {Control and Cybernetics},
pages = {97--141},
year = {2007},
volume = {36},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_1_a5/}
}
TY - JOUR AU - Suchomski, Piotr Jacek TI - A reliable synthesis of discrete-time H_∞ control. Part I: basic theorems and J-lossless conjugators JO - Control and Cybernetics PY - 2007 SP - 97 EP - 141 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/CC_2007_36_1_a5/ LA - en ID - CC_2007_36_1_a5 ER -
Suchomski, Piotr Jacek. A reliable synthesis of discrete-time H_∞ control. Part I: basic theorems and J-lossless conjugators. Control and Cybernetics, Tome 36 (2007) no. 1, pp. 97-141. http://geodesic.mathdoc.fr/item/CC_2007_36_1_a5/